รายละเอียด บุคลากร




ศ.ดร. วิเทศ ลงกานี

Vites Longani

ห้องทำงาน / Office       MB2302
โทรภายใน / Telephone       125
อีเมล์ / Email       

งานวิจัย mathcmu
งานวิจัย cmumis
งานวิจัย scopus Online ,Offline (html)
งานวิจัย mathscinet
เว็บไซต์คณะวิทยาศาสตร์
เว็บไซต์ส่วนตัว

เพิ่มงานวิจัย
แก้ไขข้อมูลส่วนตัว
เพิ่มประวัติการศึกษา
เพิ่มหัวข้องานวิจัย
เพิ่มผลงานตีพิมพ์

ประวัติการศึกษาการศึกษา

วท.บ.(คณิตศาสตร์) ม.เชียงใหม่, 2515

M.Sc. in Mathematics, The University of London, UK., 1977

Ph.D. in Mathematics, The University of London, UK., 1982

หัวข้องานวิจัย

Graph theory

ผลงานตีพิมพ์

1) Longani, V. Algorithm for finding the coefficients of rook polynomials. Thai J. Math. 8 (2010), no. 3, 545–554. (Reviewer: Vladimir S. Shevelev), 05A05

2) Longani, Vites Applications of Polya’s theorem to distribution problems and partitions. J. Discrete Math. Sci. Cryptogr. 12 (2009), no. 1, 71–77, 11B75

3) Samana, Decha; Longani, Vites Lower bounds of Ramsey numbers R(k,l). IAENG Int. J. Appl. Math. 39 (2009), no. 4, 203–205, 05C55

4) Samana, Decha; Longani, Vites Upper bounds for Ramsey numbers R(4,t). Adv. Appl. Discrete Math. 3 (2009), no. 2, 151–154, 05C55

5) Longani, Vites A note on the least number of end points of trees. Adv. Appl. Discrete Math. 2 (2008), no. 1, 45–47, 05C05

6) Longani, V. Extension of Hall’s theorem and an algorithm for finding the (1,n)-complete matching. Thai J. Math. 6 (2008), no. 2, 271–277. (Reviewer: Jennifer Vandenbussche), 05C70

7) Longani, Vites A formula for the number of labelled trees. Comput. Math. Appl. 56 (2008), no. 11, 2786–2788, 05C05 (05A15 05C78)

8) Longani, Vites An algorithm for partitioning an integer n as a sum of k positive integers. J. Discrete Math. Sci. Cryptogr. 10 (2007), no. 3, 395–399, 11P81

9) Longani, V. An algorithm for finding the number of shortest routes on square lattices. J. Discrete Math. Sci. Cryptogr. 10 (2007), no. 3, 385–393. (Reviewer: Mukkai S. Krishnamoorthy), 05C38 (05A15 05C85)

10) Longani, Vites Bounds of the average distances of trees and graphs. Southeast Asian Bull. Math. 26 (2003), no. 5, 835–840, 05C12 (05C05)


ใส่ความเห็น